# SDR SWIA202053949

- Difficulty date: October 16, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR STRAP AT FS 559.000 FROM RBL 27 TO PRESSURE FLOOR SILL IS CORRODED.  C-CHECK RO 11/11/2020.  REMOVED DAMAGED FLOOR STRAP AND INSTALLED A NEW PRESSURE FLOOR STRAP, IAW CRJ 200 SRM.
